# SDR DXTA2011041904550

- Difficulty date: April 18, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N204QS
- Make and model: Amd FALCON2000
- Aircraft serial: 104
- Aircraft time: 9,268 hours, 5,829 cycles
- System (JASC): 3160 · Central Display
- Part: Fan
- Condition: Obstructed
- Location: Main Pfd
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT, "RED DISPLAY TEMP" DISPLAYED ON CAPTAIN PFD AND ATTITUDE INDICATOR DISAPPEARED.  PULLED OUT CAPTAIN'S PFD AND FOUND SCREEN OVER COOLING FAN VENT COMPLETELY COVERED WITH LINT,  FUZZ, & DEBRIS. CLEANED OFF SCREEN AND REINSTALLED CAPTAIN'S PFD.  OPS CHECKS GOOD IAW MM 34-000 AND 34-001.
